Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Wichita, KS

April 8, 2015Allen County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 5:17 AM CDT for Allen County, Neosho County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 5:17 AM CDT (10:17 UTC)
Expired
Apr 8, 2015, 5:45 AM CDT
In force
28 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Allen County, KS, Neosho County, KS

The radar

The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KICT 081017
SVRICT
KSC001-133-081045-
/O.NEW.KICT.SV.W.0027.150408T1017Z-150408T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
517 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 545 AM CDT

* AT 517 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  ERIE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ERIE...SAVONBURG...ELSMORE AND STARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 9509 3754 9533 3774 9542 3791 9508
TIME...MOT...LOC 1017Z 238DEG 39KT 3770 9527 

HAIL...1.25IN
WIND...<50MPH

$$

JAKUB
2 follow-up statements
852 
WWUS53 KICT 081030
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT WED APR 8 2015

KSC001-133-081045-
/O.CON.KICT.SV.W.0027.000000T0000Z-150408T1045Z/
ALLEN KS-NEOSHO KS-
530 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN ALLEN AND NORTHEASTERN NEOSHO COUNTIES...

AT 530 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BRONSON...OR 13 MILES SOUTHEAST OF LA HARPE...MOVING NORTHEAST AT
45 MPH.

HAZARD...PING PONG SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
SAVONBURG...ELSMORE AND STARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3758 9523 3782 9526 3791 9508 3764 9509
TIME...MOT...LOC 1030Z 235DEG 38KT 3778 9513 

HAIL...1.50IN
WIND...<50MPH

$$

JAKUB
490 
WWUS53 KICT 081041
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 AM CDT WED APR 8 2015

KSC001-133-081050-
/O.EXP.KICT.SV.W.0027.000000T0000Z-150408T1045Z/
ALLEN KS-NEOSHO KS-
541 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN AND
NORTHEASTERN NEOSHO COUNTIES WILL EXPIRE AT 545 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3758 9523 3782 9526 3791 9508 3764 9509
TIME...MOT...LOC 1039Z 238DEG 39KT 3778 9513 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:33 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 8, 3:33 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
333 AM CDT WED APR 8 2015

.SYNOPSIS...
ISSUED AT 332 AM CDT WED APR 8 2015

WATER VAPOR IMAGERY SHOWS A STRONG SHORTWAVE TRACKING OVER THE
CENTRAL GREAT BASIN. AT THE SURFACE...LOW PRESSURE IS SITUATED
OVER SE CO WITH THE SYNOPTIC FRONT STRETCHING FROM JUST NORTH OF
KGAG TO BETWEEN KCNU AND KPPF. MEANWHILE...A LOSE DRYLINE EXTENDS
ACROSS THE OK PANHANDLE AND INTO WEST TX.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 332 AM CDT WED APR 8 2015

ELEVATED STORMS DEVELOPED A COUPLE HOURS AGO OVER THE FLINT HILLS
IN RESPONSE TO A RAPID INCREASE IN MOISTURE TRANSPORT IN THE
850-700MB LAYER. THIS ACTIVITY SHOULD FOR THE MOST PART STAY
NORTHEAST OF THE FORECAST AREA.

SIGNIFICANT SEVERE STORMS STILL LOOK LIKELY THIS AFTERNOON AND
EVENING. CURRENTLY HAVE A LEAN TO THE RAP13 DUE TO ITS PERFORMANCE
WITH THE CONVECTION THAT OCCURRED OVER THE LAST SEVERAL HOURS OVER
SE KS. IN ADDITION...IT SEEMS TO BE DOING A DECENT JOB CAPTURING
THE CURRENT ELEVATED CONVECTION. THE GFS LIFTS THE WARM FRONT
MUCH FURTHER NORTH COMPARED TO THE NAM AND RAP WITH THE FRONT
ALONG I-70. MEANWHILE THE RAP AND NAM LIFT THE FRONT TO JUST NORTH
OF KICT TO SOUTH OF KSLN.

CURRENT THINKING IS THAT THE TRIPLE POINT BY LATE AFTERNOON WILL
BE SITUATED JUST SOUTHWEST OF THE FORECAST AREA NEAR OR JUST NORTH
OF KGAG WITH THE SYNOPTIC FRONT EXTENDING TO THE NORTHEAST NEAR
KICT AND THEN TO NEAR KEMP. WATER VAPOR IMAGERY SHOWS A LEAD
IMPULSE/JET MAX OVER NORTHERN BAJA. EXPECTING STORMS TO DEVELOP
NEAR THE TRIPLE POINT AS THIS FEATURE MOVES OUT OF THE SOUTHERN
HIGH PLAINS. ADDITIONAL DEVELOPMENT CAN THEN BE EXPECTED NORTHEAST
ALONG THE SYNOPTIC FRONT. IT SEEMS WITH EACH MODEL RUN THE DEEP
LAYER SHEAR HAS INCREASED SLIGHTLY AND THE 00Z RUNS WERE NO
EXCEPTION...WITH AROUND 50KTS OF 0-6KM SHEAR AND 65-80KTS OF
0-8KM SHEAR OVER SOUTH CENTRAL KS. THESE SHEAR VALUES WILL COMBINE
WITH 2000-3000J/KG OF CAPE TO ALLOW ANY STORM THAT DEVELOPS TO
QUICKLY BECOME SEVERE. THE SCARY PART IS THAT WITH THE
RETREATING DRYLINE AFTER 00Z...THE ENVIRONMENT ACTUALLY BECOMES
MORE FAVORABLE AFTER DARK AS WINDS BACK AND THE LOW LEVEL JET GETS
GOING. SO NOT OUT OF THE QUESTION TO GET A TORNADO AFTER DARK OVER
SOUTH CENTRAL KS. THE BEST TORNADO POTENTIAL TONIGHT LOOKS TO BE
SOUTH OF HIGHWAY 50 AND WEST OF HIGHWAY 99. IF THE NAM AND RAP13
VERIFIES...SEVERE STORMS OVER CENTRAL KS WOULD BE LESS LIKELY.

BY 12Z THU...THE SHORTWAVE WILL BE TRACKING ACROSS NORTHERN
KS/NEBRASKA WITH THE SYNOPTIC FRONT CATCHING UP TO THE DRYLINE AND
SURGING EAST. WHILE THERE MAYBE SOME REMNANT STORMS OVER SE KS
AROUND SUNRISE...THE BULK OF THE ACTIVITY AFTER 15Z THU WILL BE
EAST OF THE FORECAST AREA. IT NOW LOOKS LIKE THE BETTER CHANCES
FOR PRECIP ON THE BACKSIDE OF THIS SYSTEM SHOULD STAY NORTH OF THE
FORECAST AREA THU.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 332 AM CDT WED APR 8 2015

A LARGE AREA OF HIGH PRESSURE WILL ENCOMPASS THE PLAINS FOR FRI
WITH TEMPS FINALLY GETTING BACK TO SEASONAL VALUES. BOTH THE GFS
AND ECMWF BRING A SOUTHERN STREAM SYSTEM OUT OF THE BAJA REGION
AND INTO WEST TX BY SUN EVENING. WARM ADVECTION AHEAD OF THIS
SYSTEM MAY BRING SOME SCATTERED SHOWERS AND STORMS SAT BUT THE
BETTER PRECIP CHANCES LOOK TO ARRIVE SUN NIGHT AND CONTINUE
THROUGH MON WHEN THE IMPULSE LIFTS ACROSS THE PLAINS. THE GFS HAS
THIS FEATURE QUITE A BIT FURTHER WEST COMPARED TO THE ECMWF WHICH
RESULTS IN THE ECMWF BEING THE WETTER SOLUTION.

LAWSON

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1147 PM CDT TUE APR 7 2015

IFR/LIFR CIGS CONTINUE TO SPREAD SOUTH AND EAST IN THE WAKE OF THE
FRONT WHILE SEVERE STORMS LINGER ACROSS SOUTHEAST KANSAS THROUGH
THE PREDAWN HOURS. A WARM FRONT IS PROGGED TO LIFT NORTH DURING
THE DAY ON WEDNESDAY ALLOWING MVFR/VFR TO RETURN DURING THE LATE
MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO SHIFT TO THE SOUTH
WITH SCATTERED STORMS DEVELOPING ALONG A DRY LINE AND ALONG THE
WARM FRONT LATE WED AFTERNOON/EVENING SPREADING EASTWARD ACROSS
THE AREA.

&&

.FIRE WEATHER...
ISSUED AT 332 AM CDT WED APR 8 2015

MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY.

EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER
WILL BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH
WINDS. HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU.
THIS IS WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON
HOURS ALONG WITH RH'S IN THE 35-45% RANGE. WIND SPEEDS THU
AFTERNOON WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    84  55  71  40 /  30  30  10   0
HUTCHINSON      80  51  68  37 /  30  20  10   0
NEWTON          81  53  68  39 /  30  30  10   0
ELDORADO        82  59  70  40 /  30  40  10  10
WINFIELD-KWLD   83  60  74  42 /  30  30  10   0
RUSSELL         70  47  64  34 /  20  20  20  10
GREAT BEND      74  47  65  34 /  20  10  10   0
SALINA          73  50  65  36 /  30  30  20  10
MCPHERSON       77  50  67  37 /  30  30  10  10
COFFEYVILLE     81  65  77  44 /  30  40  30  10
CHANUTE         80  64  75  42 /  30  50  30  10
IOLA            79  63  75  42 /  40  50  30  10
PARSONS-KPPF    81  64  76  43 /  30  50  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 8, 5:04 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
504 AM CDT WED APR 8 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
504 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL BE POSSIBLE THIS MORNING...ESPECIALLY OVER
CENTRAL KANSAS WHERE VISIBILITIES MAYBE REDUCED TO LESS THAN A
MILE AT TIMES.

SCATTERED SEVERE STORMS LIKELY THIS AFTERNOON AND EVENING FOR
MOST OF SOUTH CENTRAL AND SOUTHEAST KANSAS. ANY STORM THAT
DEVELOPS THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO
PRODUCE BASEBALL SIZE HAIL...70 MPH WINDS AND TORNADOES. LOCATIONS
SOUTH OF HIGHWAY 50 AND WEST OF HIGHWAY 99 WILL HAVE THE HIGHEST
POTENTIAL FOR TORNADOES WITH THE TORNADO THREAT CONTINUING AFTER
DARK.

VERY HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FOR
LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY
WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE
FORECAST FOR SATURDAY THROUGH THE WEEKEND.

VERY HIGH FIRE DANGER WILL OVERSPREAD THE ENTIRE AREA FOR THURSDAY
AFTERNOON DUE TO GUSTY NORTHWEST WINDS AND AGAIN SATURDAY
AFTERNOON FOR CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING
FOR ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Local storm report, Apr 7, 11:34 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             6 SW NEODESHA           37.36N 95.76W
04/07/2015  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

JMR
Local storm report, Apr 8, 12:22 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             PARSONS                 37.34N 95.27W
04/08/2015  M1.00 INCH       LABETTE            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

JMR
Local storm report, Apr 8, 12:25 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             DENNIS                  37.35N 95.42W
04/08/2015  M1.75 INCH       LABETTE            KS   EMERGENCY MNGR

&&

JMR
Local storm report, Apr 8, 1:02 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            3 W PARSONS             37.34N 95.32W
04/08/2015                   LABETTE            KS   EMERGENCY MNGR

            MINOR FLOODING AT THE INTERSECTION OF 24000 AND KIOWA.

&&

JMR
Local storm report, Apr 8, 1:46 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             1 S ALTOONA             37.51N 95.66W
04/07/2015  M1.00 INCH       WILSON             KS   TRAINED SPOTTER

0847 PM     HAIL             ALTOONA                 37.53N 95.66W
04/07/2015  M1.00 INCH       WILSON             KS   TRAINED SPOTTER

0855 PM     TSTM WND GST     3 N NEODESHA            37.47N 95.68W
04/07/2015  U75.00 MPH       WILSON             KS   PUBLIC

0904 PM     HAIL             3 E ALTOONA             37.53N 95.61W
04/07/2015  M1.25 INCH       WILSON             KS   BROADCAST MEDIA

0905 PM     TORNADO          5 NE NEODESHA           37.47N 95.62W
04/07/2015                   WILSON             KS   PUBLIC

            BRIEF TORNADO OBSERVED

0958 PM     HAIL             4 E ALTOONA             37.53N 95.59W
04/07/2015  E1.00 INCH       WILSON             KS   TRAINED SPOTTER

1000 PM     HAIL             1 S EARLTON             37.57N 95.47W
04/07/2015  M0.50 INCH       NEOSHO             KS   LAW ENFORCEMENT

1009 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.25 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF QUARTER TO HALF DOLLAR SIZE
            HAIL.

1011 PM     FUNNEL CLOUD     3 NNW PARSONS TRI CITY  37.37N 95.54W
04/07/2015                   MONTGOMERY         KS   STORM CHASER

            REPORTED AS A CONE FUNNEL 2/3 OF THE WAY TO THE GROUND
            LOOKING NORTH FROM THE PARSONS TRI CITY AIRPORT

1016 PM     HAIL             2 S THAYER              37.46N 95.47W
04/07/2015  E1.00 INCH       NEOSHO             KS   TRAINED SPOTTER

1025 PM     FUNNEL CLOUD     4 SE NEODESHA           37.38N 95.64W
04/07/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT LOOKING NORTH TOWARD THE COUNTY LINE FROM
            NORTH OF CHERRYVALE

1041 PM     HAIL             1 E NEODESHA            37.42N 95.66W
04/07/2015  E1.00 INCH       WILSON             KS   TRAINED SPOTTER

1045 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.75 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF GOLFBALL SIZE HAIL.

1045 PM     FUNNEL CLOUD     6 SE NEODESHA           37.36N 95.62W
04/07/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            FUNNEL OBSERVED GOING HALF WAY TO THE GROUND. RAPIDLY
            ROTATING UPDRAFT BASE.

1059 PM     TORNADO          6 NNW CHERRYVALE        37.34N 95.59W
04/07/2015                   MONTGOMERY         KS   STORM CHASER

            BRIEF TORNADO OBSERVED

1118 PM     HAIL             6 SW NEODESHA           37.36N 95.76W
04/07/2015  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

1217 AM     HAIL             PARSONS                 37.34N 95.27W
04/08/2015  M1.00 INCH       LABETTE            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

1220 AM     HAIL             DENNIS                  37.35N 95.42W
04/08/2015  M1.75 INCH       LABETTE            KS   EMERGENCY MNGR

0100 AM     FLOOD            3 W PARSONS             37.34N 95.32W
04/08/2015                   LABETTE            KS   EMERGENCY MNGR

            MINOR FLOODING AT THE INTERSECTION OF 24000 AND KIOWA.

&&

JMR
Special weather statement, Apr 8, 5:09 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
509 AM CDT WED APR 8 2015

KSZ072-096-081045-
ALLEN KS-NEOSHO KS-
509 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 545 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CHANUTE...MOVING NORTHEAST AT
  45 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...SAVONBURG...ELSMORE...STARK AND CHANUTE AIRPORT.

LAT...LON 3764 9509 3753 9538 3769 9550 3791 9508
TIME...MOT...LOC 1007Z 238DEG 39KT 3765 9537

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:33 PM CDTSpecial Weather StatementICTWilson27 min
Apr 7, 8:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson47 min
Apr 7, 8:49 PM CDTSpecial Weather StatementICTAllen11 min
Apr 7, 9:02 PM CDTTornado WarningICTNeosho, Wilson28 min
Apr 7, 9:29 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson46 min
Apr 7, 9:38 PM CDTSpecial Weather StatementICTAllen22 min
Apr 7, 10:04 PM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Apr 7, 10:16 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson29 min
Apr 7, 10:45 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson30 min
Apr 7, 11:14 PM CDTTornado WarningICTLabette, Montgomery31 min
Apr 7, 11:41 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson49 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningICTLabette50 min
Apr 8, 12:29 AM CDTAreal Flood WarningICTLabette5 hr
Apr 8, 5:09 AM CDTSpecial Weather StatementICTNeosho36 min
Apr 8, 1:48 PM CDTSpecial Weather StatementICTChautauqua57 min
Apr 8, 1:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley49 min
Apr 8, 2:35 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson55 min
Apr 8, 3:06 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson39 min
Apr 8, 3:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
Apr 8, 3:42 PM CDTSevere Thunderstorm WarningICTAllen, Neosho21 min
Apr 8, 3:58 PM CDTSevere Thunderstorm WarningICTAllen17 min
Apr 8, 4:47 PM CDTSpecial Weather StatementICTChautauqua28 min
Apr 8, 5:05 PM CDTSpecial Weather StatementICTGreenwood25 min
Apr 8, 5:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Apr 8, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningICTKingman, Reno22 min
Apr 8, 6:00 PM CDTSpecial Weather StatementICTWilson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.